# SDR UIEA201805300988

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,570 hours, 16,031 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842922
- Condition: Torn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SURGE DUCTS WERE FOUND TORN.  R & R THE DUCTS IAW AMM 49-50-00, OPS AND LEAK CHECKED NORMAL.
